MAUDE Adverse Event Report: COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM

COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM
Catalog Number H09105
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
An allergic reaction occured after an office visit following the use of a non-latex dental dam.
 
Additional Manufacturer Narrative
On 6/27/2019 coltene was made aware that the product involved in the adverse event was not a coltene product.This medical device report can be voided.

Brand Name
HYGENIC
Common Device Name
DENTAL DAM
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key8731711
Report Number2416455-2019-00002
Device Sequence Number2021877
Product Code EIE
UDI-Device IdentifierD661H091051
UDI-PublicD661H091051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberH09105
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;